# SDR 07FDEA00707

- Difficulty date: March 8, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N409FE
- Make and model: Airbus A310-203
- Aircraft serial: 273
- Aircraft time: 36,674 hours, 23,301 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Ferrule
- Condition: Cracked
- Location: Nr 2 Precooler
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 PYLON PRECOOLER FERRULE WITH SEVERAL CRACKS.  INSTALLED NEW FERRULE P/N A5461270000000 PER SRM 51-72-10.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS "MAJOR".
